# SDR CA000518011

- Difficulty date: February 29, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,208 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: RH2125
- Condition: Leaking
- Location: Eng Oil Cooler
- Component: Eng Oil Cool, RH2125
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXTERNAL SEAM ON THE OIL COOLER LEAKING PROGRESSIVELY WORSE, UNIT REPLACED.
